Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diagnosed with hyperthyroidism. Hair loss due to taking methimazole in the past. Suffer from weight gain, fatigue. Whom should I see?

I have been diagnosed with hyperthyroid I was on methimazole for 6 years, I have a patch in the back of my head that stopped growing its about 1inch long the rest of my hair is 14 inches, doctors have said its not due to methimazole? My thyroid came back normal now they took me off methimazole. They put me on 100 mg of spironolact for hair loss , I feel like a Ginny pig? Hair loss weight gain, constantly tired what kind of doctor shoul I see? Im tired of going from doctor to doctor.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, you are suffering with weight gain , hair loss, and fatigue.
You have used methimazole, and now using spironolact, but all the time you have all the symptoms as it is.
It means that there is some thing else which is causing these symptoms. I advise you to consult a physician for diagnosis and treatment.
Take more of green leafy vegetables, pulses, sprouts, and proteine rich foods. thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor